# SDR QXEA0101792

- Difficulty date: November 6, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FOUND NR 6 RIB CRACKED BEHIND PANEL 573.  REMOVED AND REPLACED RIB PER FOKKER SRM 51-31-01.
